$L_2$-characteristic classes of Maslov–Trofimov of hamiltonian systems on the Lie algebra of the upper-triangular matrices

Tom 156 / 1998

Jerzy B. Nowak Fundamenta Mathematicae 156 (1998), 99-110 DOI: 10.4064/fm-156-2-99-110

Streszczenie

We generalize the construction of Maslov-Trofimov characteristic classes to the case of some G-manifolds and use it to study certain hamiltonian systems.

Autorzy

  • Jerzy B. Nowak

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek